Show simple item record

dc.contributor.authorBukhgeim, Alexander L.
dc.contributor.authorKhanfer, Ammar
dc.date.accessioned2018-01-07T19:21:54Z
dc.date.available2018-01-07T19:21:54Z
dc.date.issued2018-01
dc.identifier.citationBukhgeim, Alexander L.; Khanfer, Ammar. 2018. Isotropic two-dimensional pseudo-Riemannian metrics uniquely constructed by a given curvature. Journal of Geometry and Physics, vol. 123:pp 430-433en_US
dc.identifier.issn0393-0440
dc.identifier.otherWOS:000418211100024
dc.identifier.urihttp://dx.doi.org/10.1016/j.geomphys.2017.10.002
dc.identifier.urihttp://hdl.handle.net/10057/14449
dc.descriptionClick on the DOI link to access the article (may not be free).en_US
dc.description.abstractWe prove a global uniqueness theorem of reconstruction of a two-dimensional pseudo metric by a given Gaussian curvature.en_US
dc.description.sponsorshipDeanship of Academic Research at Al-Imam Mohammad Ibn Saud Islamic University in Saudi Arabia.en_US
dc.language.isoen_USen_US
dc.publisherElsevieren_US
dc.relation.ispartofseriesJournal of Geometry and Physics;v.123
dc.subjectCarleman estimateen_US
dc.subjectGaussian curvatureen_US
dc.subjectIsotropic pseudo-Riemannian metricen_US
dc.titleIsotropic two-dimensional pseudo-Riemannian metrics uniquely constructed by a given curvatureen_US
dc.typeArticleen_US
dc.rights.holder© 2017 Elsevier B.V. All rights reserved.en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record